Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Über einige allgemeine Eigenschaften der Gleichung, von welcher die Theilung der ganzen Lemniscate abhangt, nebst Anwendungen derselben auf die Zahlentheorie.

G. Eisenstein

Citation Information: Journal für die reine und angewandte Mathematik. Volume 1850, Issue 39, Pages 224–274, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1850.39.224, December 2009

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Richard Moloney and Gary McGuire
Applicable Algebra in Engineering, Communication and Computing, 2011, Volume 22, Number 5-6, Page 321
Yoshihiro ÔNISHI
Interdisciplinary Information Sciences, 2010, Volume 16, Number 1, Page 71

Comments (0)

Please log in or register to comment.